# SDR REXA2014122801237

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 17,069 hours, 10,827 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

MAIN BOARDING DOOR WOULD NOT OPEN.  TRIED BOTH INSIDE AND OUTSIDE HANDLES.  COULD NOT GET THEM TO BUDGE.  MAINTENANCE APPLIED FORCE ON BOTH INSIDE AND OUTSIDE SIMULTANEOUSLY, WHICH RESULTED IN A LOUD, SHARP, BANG,  AND THE DOOR OPENING.  CLEARED DEBRIS FROM DOOR FRAME AND PERFORMED OPS CHECK OF PASSENGER DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD, ACFT OK TO RETURN TO SERVICE.
